Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug????? Mitch

Posted by MB on December 27, 2001, at 16:09:56

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? MB, posted by Mitch on December 27, 2001, at 15:09:22


> Good luck with the Trileptal. It made me pretty nauseous though. It didn't seem to dull my thinking however and seemed to have an antidepressant effect. I am REAL touchy with anything that causes nausea. You might do fine with it, though.


I hope this works (Trileptal). My stomach seems to do well with medicine that cause nausea. Today is my second day off of the Gabitril and I still feel weird, but I think some of that must be caffeine withdrawal. Today is first day off of all caffeine. I hear day three will be the worst, then it will get better. I thought about waitng until then to start Trileptal, but I want to get up and moving on some kind of regimen; the waves of anxiety/depression are getting so bad. Did you think trileptal had an anti-anxiety effect?


> > You mention low dose of Prozac, but the doc said he wants me on 60mg minimum for OCD (says higher doses needed for OCD than for depression). This seems really high to me, since I've only taken 20 mg before (when I talked to him the first time, I made a mistake and said I had taken 40 mg before). I guess if it helps with the obsessed thinking, I can put up with no sex life...well, maybe for a while. Do you know if Adderal (as it is a dopaminergic) will help with Prozac induced anorgasmia?
> >
> > MB
>
>
> Wow! 60mg! I know that folks with OCD need a pretty high dose. I just wonder if that much would be too destabilizing (worsen cycling). FWIW, I found that Zoloft gave me the least trouble with reduced libido, anorgasmia, etc. It blocks the dopamine transporter a lot more than the other SSRi's. But of course YMMV. Have you ever tried Neurontin for ruminations/OCD?? It helps some people. Maybe you can take Trileptal+Neurontin and not need an SSRI for the OCD? Just a thought.
>
> Mitch


Well, I'll try the Prozac, but I've decided I'm not going to take anything that makes me more uncomfortable than the original symptoms. That's been my experience with the SSRIs in the past. The mood stabalizer is supposed to mitigate the anxiogenic side effects of the Prozac. I'm keeping my fingers crossed.

MB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:86944
URL: http://www.dr-bob.org/babble/20011222/msgs/87974.html